MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER
Catalog Number CDC-41541-MPKC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "insertion 9/25/24 13:05 rt brachial vein.Sterile chg dressing rapid response team called immediately, patient admitted to icu." the patient's current condition is reported as "critical".Additional information reports "initial call was for for seizures.On arrival the patient was unresponsive, breathing agonally, with a pulse.At that time we called a mayday to have someone assist with intubation and to have a physician to the bedside.We started rescue breathing with a trumpet and then an oral airway until she was successfully intubated.During that time we started a bolus of ns, a levophed drip for bp support for a blood pressure, and then a propofol drip started after she was intubated.At that time we transferred to the icu where the critical care team was prepared and ready.".
 
Event or Problem Description
It was reported "insertion (b)(6) 2024 13:05 rt brachial vein.Sterile chg dressing rapid response team called immediately, patient admitted to icu." the patient's current condition is reported as "critical".Additional information reports "initial call was for seizures.On arrival the patient was unresponsive, breathing agonally, with a pulse.At that time we called a mayday to have someone assist with intubation and to have a physician to the bedside.We started rescue breathing with a trumpet and then an oral airway until she was successfully intubated.During that time we started a bolus of ns, a levophed drip for bp support for a blood pressure, and then a propofol drip started after she was intubated.At that time we transferred to the icu where the critical care team was prepared and ready.".
 
Additional Manufacturer Narrative
(b)(4) medwatch received 12-nov-2024, mw5160944.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Although there was not a clear indication from the customer as to whether or not the patient experienced an allergic reaction, the following information is provided in the instructions for use (ifu) and warns the user, "contraindications: the arrowg+ard blue advance pressure injectable midline is contraindicated for patients with known hypersensitivity to chlorhexidine.Hypersensitivity potential: benefits of the use of this catheter should be weighed against any possible risk.Hypersensitivity reactions are a concern with antimicrobial catheters and can be serious and even life-threatening.Remove catheter immediately if catheter-related adverse reactions occur after catheter placement.".Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PI MIDLINE 1-L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20522673
Report Number9680794-2024-01046
Device Sequence Number18162227
Product Code PND
UDI-Device Identifier10801902205435
UDI-Public(01)10801902205435(11)240514(17)251130(10)33F24C0525(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberCDC-41541-MPKC
Device Lot Number33F24C0525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown